# SDR UALA2011120506676

- Difficulty date: December 2, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 77,271 hours, 22,473 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Failed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO SYS FAIL LIGHT DURING FIRE LIGHT CHECK.  REPLACED MASTER MODULE AND CIRCUIT BOARD FOR FAIL SWITCH ON FIRE OVERHEAT PANEL, CHECKED OKAY.
